MathSciNet Relay Station
MathSciNet bibliographic data
MR518109 (80k:35054) 35P25 (47F05 81C05)
Avron, J.; Herbst, I.; Simon, B. Schrödinger operators with magnetic fields. I. General interactions. Duke Math. J. 45 (1978), no. 4, 847–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement